Related topic :
Nonnegative MatricesNonnegative MatrixNonnegative SolutionsNonnegative GarroteNonnegative SolutionNonnegative PolynomialsNontrivial Nonnegative SolutionNonnegative RankNontrivial Nonnegative Solutions

Integral representations of nonnegative solutions for

45 Pages
273.9 KB

integral representations of nonnegative solutions for parabolic equations and elliptic martin boundaries∗ minoru murata department of mathematics, tokyo institute of technology, oh-okayama, meguro-ku, tokyo, 152-8551 japan e-mail: [email protected] abstract we consider nonnegative solutions of a parabolic equation in a cylinder d × (0, t ), where d is a noncompact

Edge Expansion and Spectral Gap of Nonnegative Matrices

14 Pages
1.2 MB

edge expansion and spectral gap of nonnegative matrices jenish c. mehta∗ leonard j. schulman† downloaded 08/20/20 to redistribution subject to siam license or copyright; see abstract the classic graphical cheeger inequalities state that if m is an n × n symmetric doubly stochastic matrix,

Iterative Methods for Nonnegative and Box Constrained Least

171 Pages
3.1 MB

iterative methods for nonnegative and box constrained least squares problems and their applications ning zheng doctor of philosophy department of informatics school of multidisciplinary sciences sokendai (the graduate university for advanced studies) iterative methods for nonnegative and box constrained least squares problems and their applications by ning zheng dissertation

Totally Real Submanifolds With Nonnegative Sectional Curvature

5 Pages
386.1 KB

proceedings of the american mathematical society volume u7. number 3. julv 1986 totallyrealsubmanifolds with nonnegativesectionalcurvature y0shihir0 ohnita abstract. we prove that an «-dimensional compact totally real submanifold immersed in an n-dimensional complex space form with parallel mean curvature vector and nonnegative sectional curvature has parallel second fundamental form. combining

Existence of nonnegative solutions for a nonlinear fractional

25 Pages
173.6 KB

e-journal of analysis and applied mathematics 2018(1) (2018), 56 – 80 doi 10.2478 / ejaam-2018-0005 © sciendo 2018 existence of nonnegative solutions for a nonlinear fractional boundary value problem assia guezane-lakoud and kheireddine belakroum communicated by evren hincal abstract. this paper deals with the existence of solutions

A Cone-theoretic Approach To The Spectral

71 Pages
701.3 KB

taiwanese journal of mathematics vol. 5, no. 2, pp. 207-277, june 2001 this paper is available online at a cone-theoretic approach to the spectral theory of positive linear operators: the finite-dimensional case bit-shun tam abstract. this is a review of a coherent body of knowledge, which perhaps deserves the

The two-dimensional Keller-Segel model after blow-up

19 Pages
173.8 KB

the two-dimensional keller-segel model after blow-up jean dolbeault1 and christian schmeiser2 abstract. in the two-dimensional keller-segel model for chemotaxis of biological cells, blow-up of solutions in finite time occurs if the total mass is above a critical value. blow-up is a concentration event, where point aggregates are created. in this

Finite-time Blow-up of Solutions of Some Long-wave Unstable

44 Pages
378.4 KB

finite-time blow-up of solutions of some long-wave unstable thin film equations a. l. bertozzi and m. c. pugh abstract. we consider the family of long-wave unstable lubrication equations ht = −(hhxxx )x − (hmhx)x with m ≥ 3. given a fixed m ≥ 3, we prove the existence of a

Positive isotropic curvature and self-duality in dimension 4

14 Pages
344.6 KB

positive isotropic curvature and self-duality in dimension 4 thomas richard∗and harish seshadri† abstract we study a positivity condition for the curvature of oriented riemannian 4-manifolds: the half-p ic condition. it is a slight weakening of the positive isotropic curvature (p ic) condition introduced by m. micallef and j. moore.

Block Diagram Reduction

47 Pages
1.7 MB

block diagram reduction figure 1: single block diagram representation figure 2: components of linear time invariant systems (ltis) figure 3: block diagram components figure 4: block diagram of a closed-loop system with a feedback element block diagram simplifications figure 5: cascade (series) connections figure 6: parallel connections

Using Underapproximations for Sparse Nonnegative Matrix

24 Pages
738.4 KB

arxiv:0902.1060v1 [math.oc] 6 feb 2009 using underapproximations for sparse nonnegative matrix factorization nicolas gillis fran¸cois glineur∗ february 2009 abstract nonnegative matrix factorization (nmf) has gathered a lot of attention in the last decade and has been successfully applied in numerous applications. it consists in the

2.8 Fano s Inequality

152 Pages
1.2 MB

2.8 fano’s inequality theorem 2.43 for any random variable x, h(x)  log |x |, where |x | denotes the size of the alphabet x . this upper bound is tight if and only if x is distributed uniformly on x . theorem 2.43 for any random variable

A Neurodynamics-Based Nonnegative Matrix Factorization

14 Pages
636 KB

a neurodynamics-based nonnegative matrix factorization approach based on discrete-time projection neural network nian zhang and keenan leatham university of the district of columbia department of electrical and computer engineering washington, d.c. 20008, usa {keenan.leatham, nzhang} abstract. this paper contributes to study the influence of various nmf algorithms on the classification

The structure of weakly stable minimal hypersurfaces

7 Pages
88.2 KB

anais da academia brasileira de ciências (2006) 78(2): 195– 201 (annals of the brazilian academy of sciences) issn 0001-3765 the structure of weakly stable minimal hypersurfaces xu cheng1, leung-fu cheung2 and detang zhou1 1instituto de matemática, universidade federal fluminense – uff rua mario santos braga s/nº, campus do

Universal Statements and Counterexamples

2 Pages
52.5 KB

universal statements and counterexamples a universal statement is a mathematical statement that is supposed to be true about all members of a set. that is, it is a statement such as, "for all x 7; 1 x < 12 ;" or "the

Interval Observers For Discrete time Systems

22 Pages
282 KB

international journal of robust and nonlinear control int. j. robust. nonlinear control 2010; 00:1–22 published online in wiley interscience ( doi: 10.1002/rnc interval observers for discrete–time systems fre´de´ric mazenc∗, thach ngoc dinh, silviu iulian niculescu epi disco, laboratory of signals and systems (l2s), umr cnrs 8506, cnrs-supe´lec, 3 rue joliot

Optimal interval observers for discrete-time linear switched

10 Pages
1.5 MB

international journal of control issn: 0020-7179 (print) 1366-5820 (online) journal homepage: optimal interval observers for discrete-time linear switched systems thach ngoc dinh, ghassen marouani, tarek raïssi, zhenhua wang & hassani messaoud to cite this article: thach ngoc dinh, ghassen marouani, tarek raïssi, zhenhua wang & hassani messaoud (2019): optimal

Existence Of Multiple Nontrivial Solutions For A -kirchhoff

26 Pages
479.7 KB

discrete and continuous dynamical systems series b volume 21, number 3, may 2016 doi:10.3934/dcdsb.2016.21.883 pp. 883–908 existence of multiple nontrivial solutions for a p-kirchhoff type elliptic problem involving sign-changing weight functions yuanxiao li school of mathematics and statistics, northeast normal university changchun 130024, china and college of

Interval Observer Composed of Observers for Nonlinear

6 Pages
349 KB

interval observer composed of observers for nonlinear systems thach ngoc dinh fre´de´ric mazenc silviu-iulian niculescu abstract— for a family of continuous-time nonlinear systems with input, output and uncertain terms, a new interval observer design is proposed. the main feature of the constructed interval observer is that

Interval Observers Design for Discrete-Time Linear Switched

6 Pages
186.5 KB

2018 european control conference (ecc) june 12-15, 2018. limassol, cyprus interval observers design for discrete-time linear switched systems ghassen marouani1, thach ngoc dinh2, tarek ra¨ıssi2 and hassani messaoud1 abstract— the main goal of this paper is to present a methodology to design interval observers for discrete-time linear switched systems